MODNET
Research Training Network in Model Theory
Publications > Preprint server > Preprint Number 578

Preprint Number 578

Previous Next Preprint server


578. Adam Harris
A short proof of the thumbtack lemma
E-mail:

Submission date: 18 April 2013.

Abstract:

We give a short proof of the main algebraic result of [Boris Zilber, Covers of the multiplicative group of an algebraically closed field of characteristic zero, J. London Math. Soc. (2) 74 (2006), no. 1, 41-58], also known as the `thumbtack lemma'.

Mathematics Subject Classification:

Keywords and phrases:

Full text arXiv 1304.4785: pdf, ps.


Last updated: April 18 2013 07:58 Please send your corrections to: